# SDR VNAA0703003

- Difficulty date: March 4, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 6,831 hours, 6,933 cycles
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A NR 2 IDG CAS MESSAGE ON TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE IDG NR 2 OIL LEVEL LOW.  MAINTENANCE PROPERLY SERVICED THE OIL LEVEL IAW MM.  AIRCRAFT WAS RELEASED FOR SERVICE.
